MAUDE Adverse Event Report: ARTHREX, INC. APOLLORF®SJ50, ASIPRATING ABLATOR 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLORF®SJ50, ASIPRATING ABLATOR 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLORF®SJ50, ASIPRATING ABLATOR 50°
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported after the ankle joint arthroscopy that the patient suffered burns at an arthroscopy portal, resulting in nerve damage.This was determined by a plastic surgeon.Due to this injury, a skin graft is necessary.The ankle arthroscopy was performed using an optical device and an ar-9845.Further information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
On 17-november-2025 majung: additional information has been received - the attending physician has confirmed that the burn is third-degree.He has also stated that the burn measures 3 x 3 cm.Two additional surgeries were necessary.During the first surgery, a necrosectomy and split-skin graft were performed.During the second surgery, a skin graft and nerve reconstruction were performed.The patient suffered damage to the superficial fibular nerve.On 21-november-2025 majung: additional information from the sales rep has been received regarding the device: he reported that no faults were noticed with the device and that the device's suction function was used.The surgeon was not new to using the device.It is not known what energy setting was used or how long the probe was used for.

Brand Name
APOLLORF®SJ50, ASIPRATING ABLATOR 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23099881
Report Number1220246-2025-03970
Device Sequence Number9503531
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public00888867142473
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPOLLORF®SJ50, ASIPRATING ABLATOR 50°
Device Catalogue NumberAR-9845
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown